# SDR ASAA2022052138434

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 24,268 hours, 7,623 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWD083
- Condition: Contaminated
- Location: #2 Engine
- Part time: 24,299 hours, 7,632 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ASA T/C 78273000 FOUND ENG 2 SHORT TIME FAULT MSG NBR 75-10572 ON ASA W/O 1911060. GROUNDED - YES. CHECKED FAULT HISTORY, FOUND FAULT SHOWS ON FLTS: G,1,2,3 AND 6. REF B737-900 FIM 75-23 TASK 804, REMOVED CONNECTOR DP0501 AT HMU AND FOUND HMU SIDE OF SAME CONN FUEL SOAKED. RANG OUT HMU PER FIM, READS GOOD. REMOVED DP0505 AT EEC AND RANG OUT RELATED WIRES TO J5 HARNESS, READS GOOD. SUSPECT FUEL SEEPAGE INTO HMU CONN DP0501 TO BE CAUSING FAULT. A/C RETURNED TO NORMAL. REMOVED AND REPLACED #2 ENG. HMU REF ASA T/C N8473000 AND N8473001. ACCOMP ALL OPERATIONAL CK'S PER B737-900 AMM 71-00-00-800-F00. NO LEAKS OR FAULTS FOUND.
